Advil - 2 Coated Tablets - Ibuprofen 200mg

In Stock, Ships Within 48 Business Hours or Sooner!

Price:
$0.99 ea.
You save:

$-0.99 ()

Enter your desired quantity or use the buttons

Order as few as 2 pieces.

Sorry, only multiples of 2 are accepted.

Sorry, 100000 is highest quantity you can order.

Sorry, a minimum value of 2 or multiples of 2 are accepted.

Please enter a valid number.

You may also like:


Advil Single-Pack Blister - 2 Coated Tablets, 200mg (12 blisters per case)

Safe and effective tough pain relief. Stops pain at the site of inflammation #1 Selling pain reliever!

Pain relief for:
  • Headache
  • Minor Pain of Arthritis
  • Toothache
  • Muscular Aches
  • Menstrual Cramps
  • Fever
Ingredients:
  • Active Ingredients: In Each Tablet: Ibuprofen (200 mg) (NSAID). Purpose: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug.
  • Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.

Why Choose Us

You may also like